A 23-year-old female asked:
Disclaimer

how will seroquel (quetiapine) affect my sex drive?

4 doctor answers
Dr. Matt Wachsman
36 years experience Internal Medicine
Lowers it.: http://www.ncbi.nlm.nih.gov/pubmed/18338766 can be about a 50/50 chance AND relatively less with seroquel (quetiapine) than most others
Answered on Dec 27, 2020
Dr. Lynne Weixel
36 years experience Clinical Psychology
Probably not at all.: Reports of impact on libido (sex drive) are very rare and increases are much more reported than decreases. less than 1 in 1,000 had a loss of libido. Between 1 in 100 and 1 in a 1,000 report increased drive. Don't worry about that. Other side effects are more troubling and you might ask your doctor about what to watch for to report to them immediately if you notice them. Best!
Answered on Oct 15, 2017
1
1 comment
Dr. Matt Wachsman
36 years experience Internal Medicine
uh.. that would be more like 4 in 100. But other studies ahve found higher. http://www.ncbi.nlm.nih.gov/pubmed/16282833 and I suspect an underestimate. The increase in sex drive is correct
Nov 8, 2014
Dr. Heidi Fowler
25 years experience Psychiatry
Hopefully no adverse: effects. But v libido and impotence may occur.
Answered on Nov 8, 2014
Dr. Yelena Kipervas
23 years experience Family Medicine
Not directly: Seroquel (quetiapine) has a lot of other side effects which indirectly can effect your sexual drive such as dizziness.
Answered on Nov 8, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Seroquel (quetiapine): Not to my knowledge.
A 30-year-old female asked:
Dr. Bassam Amawi
49 years experience Psychiatry
As above: Unfortunately many psychotropic medication. Can have negative effect on sex drive , we take them because we need them . Let him discuss this issue wi ... Read More
1
1 thank
A 26-year-old male asked:
Dr. Jovita Anyanwu
30 years experience Internal Medicine
Yes: some antidepressants especially the SSRI. other factors such as stress, depression, poor diet and lack of exercise also affect your sex drive
1
1 thank
A 26-year-old female asked:
Dr. Mary Dyer
Dr. Mary Dyer answered
25 years experience Family Medicine
Depends: As a primary doc I find this happens occasionally. Your pmd might find it annoying and feel "put upon" but do it anyway. My suggestion is to make an a ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month